# SDR SWAA012835

- Difficulty date: October 15, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 47,612 hours, 37,189 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND # 1 L/E SLAT CRACKED 3/8 INCH LONG AT AFT ROW OF FASTENERS, LOWER SKIN.                             REPAIRED # 1 L/E SLAT PER SWA RA 1-357-1118.
